2019
Том 71
№ 6

All Issues

Shlapak Yu. D.

Articles: 3
Article (Ukrainian)

Periodic solutions of ordinary differential equations of first order that are not solved with respect to the derivative

Shlapak Yu. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 638–644

Article (Ukrainian)

Periodic solutions of a linear system of differential equations with a degenerate matrix acting on the derivatives

Shlapak Yu. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 137–140

Article (Ukrainian)

Periodic solutions of nonlinear second-order equations which are not solved for the highest derivative

Shlapak Yu. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 850–854